# SDR WX0A2022062074116

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N244NV
- Make and model: Airbus A320-214
- Aircraft serial: 1430
- Aircraft time: 52,814 hours, 37,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 540
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / R+R FWD MEGAPHONE AS PER 25-60-00 OP'S CHECK GOOD AT THIS TIME"
